# SDR SIMA20190428005

- Difficulty date: April 28, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 33,266 hours, 29,196 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166011
- Part serial: 200206045
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF PRIOR TO 80 KTS DUE TO "HS VLV 1 FAIL" MSG. C/A-REMOVED AND REPLACED HSV 1 IAW AMM 36-11-02 OPS CHECK GOOD AT THIS TIME. OPERATIONAL CHECK OF THE HIGH STAGE PRESSURE SWITCH GOOD IAW 36-11-07.
